# SDR DALA2020012410547

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER AT FRAME 1002 AND FRAME 1002 CUT AND REMOVED DUE TO CORROSION. REPLACED FRAME 1002 BETEEN STRINGER L21-30 AND SPLICE AT L21 IAW B717 SRM 53-20-07-2R-3. RII COMPLETED BY QC2037. (LP #1455181)
